# SDR 99UAL900007

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151UA
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Engine: Pwa JT9D7R4G2
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 805501000
- Condition: Smoking
- Location: Galley
- Component: Sell
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY 418  RECON OVEN NR 011 WAS SMOKING.  *S/D*  THE SHOP REPORT STATES THAT FOREIGN MATERIAL WAS INGESTED AND BLOWN ACROSS THE HEATER ELEMENTS.  THE MATERIAL WAS BURNT AND DEPOSITED ON THE TOP BAFFLE ASSEMBLY AND INSIDE THE OVEN CAVITY.  THERE WAS NO ELECTRICAL FAILURE.
